JOURNAL ARTICLE

Penile ischemia and loss due to warfarin-induced skin necrosis

Melissa Talbert, Hadley Wood
Urology 2011, 77 (2): 335-6
20451980
A 30-year-old man with a history of bilateral deep vein thromboses and recurrent penile ischemic episodes presented for distal penile amputation and skin graft. Despite suspicion, serologies indicated no hypercoagulable disorder. After surgery, the patient was bridged from enoxaparin to warfarin. Nine days after initiation of warfarin therapy, he developed necrotic arm ulcers, which were subsequently proved to be secondary to warfarin-induced skin necrosis.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
20451980
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.